# SDR MWEA95361

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5220 · Emergency Exits
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT OVERWING EMERGENCY EXIT DOOR HANDLE WAS DIFFICULT TO OPERATE.  MAINTENANCE ADJUSTED DOOR LATCH IAW DAC MM 52-21-0.  OPS CHECK GOOD, RETURNED A/C TO SERVICE.
